Annales Academię Scientiarum Fennicę
Volumen 37, 2012, 19-34
Changshu Institute of Technology, Department of Mathematics
Changshu, Jiangsu 215500, P.R. China; jmchang 'at' cslg.edu.cn
Abstract. We give a new proof of the following result by a uniform method: If a nonconstant meromorphic function f shares two distinct finite values CM with its derivative f(k), then f is an entire function that satisfies f(k) = f.
2010 Mathematics Subject Classification: Primary 30D35.
Key words: Entire functions, meromorphic functions, shared values, unicity theorem.
Reference to this article: J.M. Chang: A new proof of a unicity theorem of meromorphic functions and their derivatives. Ann. Acad. Sci. Fenn. Math. 37 (2012), 19-34.
Full document as PDF file
Copyright © 2012 by Academia Scientiarum Fennica